# SDR ASAA9810030

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK. FOUND CORROSION WAS FOUND IN THE LOWER FORWRD FLANGE OF THE FLOORBEAM AROUND A FASTENER HOLE AT STATION 500, LBL 9.  REPAIRED PER EA 5310-01579.  (M)
